# SDR MK1Y20211226004

- Difficulty date: December 26, 2021
- Submitted: December 26, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 88,141 hours, 11,318 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND GOUGE ON AFT PRESSURE BULKHEAD, STA 1582, BETWEEN WL 190 AND WL 200.
